Alert archive / Arkansas / River Flood Warnings in 2011

River Flood Warning 34, NWS Little Rock, AR

April 27, 2011Clark County, Nevada County, Ouachita County, Arkansas

NWS Little Rock, AR issued this river flood warning at Apr 27, 2011, 1:19 AM CDT for Clark County, Nevada County, Ouachita County, Arkansas. It took effect at Apr 27, 2011, 7:00 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 1:19 AM CDT (06:19 UTC)
In effect from
Apr 27, 2011, 7:00 PM CDT
Expired
Apr 28, 2011, 10:05 PM CDT
In force
27 hr
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties Clark County, AR, Nevada County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 143 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Missouri River (AR) near Boughton (BHTA4).

Action stage
19 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07361600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 26, 6:52 PM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, Apr 26, 6:52 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
652 PM CDT TUE APR 26 2011

.AVIATION...
LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF
SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE
PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE
THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS
LOW MOVES THROUGH THE STATE.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/

..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER
ARKANSAS...

DISCUSSION...
MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO
SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE
POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND
ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT
THROUGH WEDNESDAY.

ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN
OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE
THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM
INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER
DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY
GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT
TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI
-7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW
JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME
MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER
FLOW OVER SW PLAINS AT THIS TIME.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED
WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE
MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG
DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE
MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE
FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY
BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS
BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH
EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE
THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE
SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE
DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN
AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO
WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL
HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY
THURSDAY AND FRIDAY WITH COOLER TEMPS.

LONG TERM...SATURDAY THROUGH TUESDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER
RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE
PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW
ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE
EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY.

MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY.
INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS
SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO
SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH
ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY.
PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY
AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY
BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     57  66  45  73 /  70  60  10  10
CAMDEN AR         65  75  48  77 /  80  50  10  10
HARRISON AR       53  60  42  72 /  70  60  10  10
HOT SPRINGS AR    61  69  46  75 /  80  60  10  10
LITTLE ROCK   AR  61  71  46  75 /  80  60  10  10
MONTICELLO AR     66  78  48  77 /  80  50  10  10
MOUNT IDA AR      60  66  45  74 /  80  60  10  10
MOUNTAIN HOME AR  54  61  43  72 /  70  60  10  10
NEWPORT AR        59  69  46  73 /  80  60  10  10
PINE BLUFF AR     64  75  48  76 /  80  60  10  10
RUSSELLVILLE AR   57  65  44  73 /  70  60  10  10
SEARCY AR         59  69  46  74 /  80  60  10  10
STUTTGART AR      63  74  48  75 /  80  60  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

&&

AVIATION...51
Hazardous weather outlook, Apr 26, 10:42 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 PM CDT TUE APR 26 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1042 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT A LARGE PART OF
ARKANSAS DURING THE OVERNIGHT HOURS. HEAVY RAINFALL AND FLOODING
CONTINUE TO BE A CONCERN ACROSS THE STATE. ADDITIONAL RAINFALL
AMOUNTS ONE TO THREE INCHES ARE POSSIBLE THROUGH THE OVERNIGHT
HOURS...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS RAINFALL WILL
FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH
FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN...
AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR
TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO...
SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS.

STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY...MAINLY OVER
THE SOUTHEAST HALF OF ARKANSAS...AS A STRONG LOW PRESSURE CONTINUES
TO AFFECT THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORM CHANCES WILL TAPER OFF DURING THE DAY
WEDNESDAY...AS THE LOW PRESSURE AREA DRAGS A COLD FRONT THROUGH
ARKANSAS.

RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL
TAKE SOME TIME FOR WATER LEVELS TO RECEDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...FOR SEVERE WEATHER AND
FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/57

In the hours before

Local storm report, Apr 26, 8:23 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             2 SW BALD KNOB          35.29N 91.60W
04/26/2011  E1.75 INCH       WHITE              AR   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY WFO MEMPHIS.

&&

57
Special weather statement, Apr 26, 8:24 PM CDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CDT TUE APR 26 2011

ARZ004>006-270155-
BAXTER AR-FULTON AR-MARION AR-
824 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BAXTER...NORTHEASTERN
MARION AND WESTERN FULTON COUNTIES UNTIL 900 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LONG MTN TO
NEAR BAXTER CNTY ARPT TO 4 MILES WEST OF HAND VALLEY...AND MOVING
EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN HOME...      VIOLA...              ROBINSON PT LNDG...
  OTT...                LAKEVIEW...           GASSVILLE...
  GAMALIEL LANDING...   FLIPPIN...            FAWN PARK...
  DIAMOND BAY...        COLFAX...             BYRON...
  BULL SHOALS SP...     BULL SHOALS...        BRIARCLIFF...
  ARKAWANA...           VIDETTE...            THREE BROTHERS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3635 9194 3630 9196 3621 9265 3636 9261
      3650 9260 3651 9207 3650 9201
TIME...MOT...LOC 0125Z 272DEG 43KT 3649 9247 3637 9244
          3622 9250

44
Local storm report, Apr 26, 9:59 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
959 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     WILLIFORD               36.25N 91.36W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            POWER LINES WERE DOWNED AND A SHED WAS DAMAGED ALONG
            JUDGE ANDERSON ROAD. DITCHES WERE FULL OF WATER DUE TO
            HEAVY RAIN.

&&

46
Local storm report, Apr 26, 10:47 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     CALAMINE                36.01N 91.40W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            TREES UPROOTED AND POWERLINES DOWNED. A FEW SMALL SHEDS
            DISPLACED AND DAMAGED.

&&

BJS
Local storm report, Apr 26, 11:22 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     2 SSW CALAMINE          35.98N 91.41W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            *** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
            CRITICALLY INJURED.

&&

57
Local storm report, Apr 27, 12:37 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             SPARKMAN                33.92N 92.85W
04/26/2011  E2.75 INCH       DALLAS             AR   LAW ENFORCEMENT

0446 PM     HAIL             GOULD                   33.99N 91.56W
04/26/2011  M1.75 INCH       LINCOLN            AR   STORM CHASER

            THE REPORT WAS FROM THE MISSISSIPPI STATE UNIVERSITY
            STORM CHASE TEAM.

0446 PM     HAIL             SHERIDAN                34.31N 92.41W
04/26/2011  E1.00 INCH       GRANT              AR   AMATEUR RADIO

0459 PM     HAIL             STAR CITY               33.94N 91.84W
04/26/2011  E1.75 INCH       LINCOLN            AR   TRAINED SPOTTER

0500 PM     HAIL             2 ESE MORGAN            34.87N 92.33W
04/26/2011  E1.00 INCH       PULASKI            AR   NWS EMPLOYEE

            HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.

0509 PM     FUNNEL CLOUD     GETHSEMANE              34.42N 91.88W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

0509 PM     HAIL             GOULD                   33.99N 91.56W
04/26/2011  E1.75 INCH       LINCOLN            AR   PUBLIC

0510 PM     HAIL             WATSON CHAPEL           34.18N 92.07W
04/26/2011  E1.00 INCH       JEFFERSON          AR   LAW ENFORCEMENT

0511 PM     HAIL             STAR CITY               33.94N 91.84W
04/26/2011  E2.00 INCH       LINCOLN            AR   TRAINED SPOTTER

0515 PM     FUNNEL CLOUD     2 S GILLETT             34.09N 91.38W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED CROSSING HIGHWAY 165.

0517 PM     FUNNEL CLOUD     SUGAR GROVE             35.08N 93.80W
04/26/2011                   LOGAN              AR   TRAINED SPOTTER

0518 PM     HAIL             PINE BLUFF              34.21N 92.02W
04/26/2011  E1.75 INCH       JEFFERSON          AR   LAW ENFORCEMENT

0522 PM     HAIL             1 W PERRYVILLE          35.01N 92.82W
04/26/2011  E1.75 INCH       PERRY              AR   LAW ENFORCEMENT

0523 PM     TORNADO          2 E COY                 34.54N 91.83W
04/26/2011                   LONOKE             AR   NWS EMPLOYEE

            A TRACTOR TRAILER WAS BLOWN OFF OF HIGHWAY 165.

0525 PM     HAIL             HOOKER                  34.12N 91.88W
04/26/2011  E1.00 INCH       JEFFERSON          AR   TRAINED SPOTTER

0525 PM     TSTM WND DMG     HOOKER                  34.12N 91.88W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

            LIMBS WERE BLOWN DOWN.

0525 PM     HAIL             1 S NORTH LITTLE ROCK A 34.82N 92.27W
04/26/2011  E0.75 INCH       PULASKI            AR   NWS EMPLOYEE

            PENNY SIZED HAIL FELL AT THE INTERSECTION OF SPRIGGS AND
            REMOUNT ROAD.

0532 PM     TORNADO          15 E BLAKEMORE          34.60N 91.64W
04/26/2011                   PRAIRIE            AR   PUBLIC

            TORNADO WAS REPORTED.

0540 PM     HAIL             2 W DE WITT             34.29N 91.37W
04/26/2011  E0.25 INCH       ARKANSAS           AR   TRAINED SPOTTER

0543 PM     HAIL             5 S DE WITT             34.22N 91.34W
04/26/2011  E1.00 INCH       ARKANSAS           AR   TRAINED SPOTTER

0545 PM     HAIL             2 W DE WITT             34.29N 91.37W
04/26/2011  E1.75 INCH       ARKANSAS           AR   TRAINED SPOTTER

0545 PM     HAIL             1 SE GRADY              34.07N 91.69W
04/26/2011  E2.00 INCH       LINCOLN            AR   TRAINED SPOTTER

0553 PM     FUNNEL CLOUD     5 N BELLEVILLE          35.16N 93.45W
04/26/2011                   YELL               AR   LAW ENFORCEMENT

            FUNNEL CLOUD WAS REPORTED.

0602 PM     HAIL             3 NW BONO               35.28N 92.52W
04/26/2011  E1.75 INCH       CONWAY             AR   LAW ENFORCEMENT

0609 PM     FUNNEL CLOUD     1 NE CONWAY             35.10N 92.44W
04/26/2011                   FAULKNER           AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED.

0610 PM     FUNNEL CLOUD     RUSSELLVILLE            35.27N 93.14W
04/26/2011                   POPE               AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED CROSSING INTERSTATE 40.

0615 PM     TSTM WND DMG     ST. CHARLES             34.38N 91.13W
04/26/2011                   ARKANSAS           AR   LAW ENFORCEMENT

            THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
            DOWN AT SAINT CHARLES...CAUSING OUTAGES.

0620 PM     HAIL             DOVER                   35.40N 93.11W
04/26/2011  E1.50 INCH       POPE               AR   TRAINED SPOTTER

0623 PM     HAIL             2 S GREENBRIER          35.20N 92.38W
04/26/2011  E1.00 INCH       FAULKNER           AR   AMATEUR RADIO

0623 PM     HAIL             1 W BARNEY              35.25N 92.23W
04/26/2011  E1.00 INCH       FAULKNER           AR   TRAINED SPOTTER

0626 PM     FLASH FLOOD      GREENBRIER              35.23N 92.38W
04/26/2011                   FAULKNER           AR   LAW ENFORCEMENT

            WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.

0644 PM     FUNNEL CLOUD     2 S ROMANCE             35.20N 92.05W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
            ROMANCE.

0704 PM     HAIL             5 NE CLINTON            35.63N 92.39W
04/26/2011  E1.75 INCH       VAN BUREN          AR   TRAINED SPOTTER

0708 PM     FUNNEL CLOUD     3 E CHOCTAW             35.53N 92.39W
04/26/2011                   VAN BUREN          AR   TRAINED SPOTTER

            FUNNEL CLOUD WAS REPORTED.

0718 PM     FUNNEL CLOUD     1 N VELVET RIDGE        35.43N 91.58W
04/26/2011                   WHITE              AR   AMATEUR RADIO

            FUNNEL CLOUD WAS REPORTED.

0718 PM     TORNADO          WICKES                  34.30N 94.34W
04/26/2011                   POLK               AR   EMERGENCY MNGR

            TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS.

0741 PM     FUNNEL CLOUD     PINE BLUFF              34.21N 92.02W
04/26/2011                   JEFFERSON          AR   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED OVER PINE BLUFF.

0755 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
04/26/2011  E0.75 INCH       POPE               AR   TRAINED SPOTTER

0803 PM     HAIL             2 SW BALD KNOB          35.29N 91.60W
04/26/2011  E1.75 INCH       WHITE              AR   TRAINED SPOTTER

            THE REPORT WAS RELAYED BY WFO MEMPHIS.

0912 PM     TSTM WND DMG     CALAMINE                36.01N 91.40W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            TREES UPROOTED AND POWERLINES DOWNED. A FEW SMALL SHEDS
            DISPLACED AND DAMAGED.

0912 PM     TSTM WND DMG     2 SSW CALAMINE          35.98N 91.41W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            *** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
            CRITICALLY INJURED.

0930 PM     TSTM WND DMG     WILLIFORD               36.25N 91.36W
04/26/2011                   SHARP              AR   TRAINED SPOTTER

            POWER LINES WERE DOWNED AND A SHED WAS DAMAGED ALONG
            JUDGE ANDERSON ROAD. DITCHES WERE FULL OF WATER DUE TO
            HEAVY RAIN.

&&

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Scott and 1 more43 min
Apr 26, 7:04 PM CDTTornado WarningLZKIndependence, Jackson, Johnson, Logan, Pope, White and 1 more41 min
Apr 26, 7:13 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 1 more47 min
Apr 26, 7:13 PM CDTTornado WarningLZKClark, Dallas, Hot Spring13 min
Apr 26, 7:18 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Apr 26, 7:19 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson20 min
Apr 26, 7:23 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski52 min
Apr 26, 7:25 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, White50 min
Apr 26, 7:29 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone46 min
Apr 26, 7:38 PM CDTTornado WarningLZKArkansas, Jefferson28 min
Apr 26, 7:39 PM CDTTornado WarningLZKMontgomery, Pike, Polk36 min
Apr 26, 7:44 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Saline46 min
Apr 26, 7:45 PM CDTTornado WarningLZKConway, Logan, Pope, Yell45 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Cleburne, Conway, Izard, Marion and 4 more55 min
Apr 26, 7:56 PM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more3 hr
Apr 26, 7:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell49 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell46 min
Apr 26, 8:02 PM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more3 hr
Apr 26, 8:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie40 min
Apr 26, 8:09 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff66 min
Apr 26, 8:11 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita49 min
Apr 26, 8:14 PM CDTFlash Flood WarningLZKBaxter, Conway, Izard, Marion, Newton, Pope and 3 more3 hr
Apr 26, 8:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk28 min
Apr 26, 8:19 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren23 min
Apr 26, 8:24 PM CDTSpecial Weather StatementLZKBaxter31 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more57 min
Apr 26, 8:33 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie57 min
Apr 26, 8:36 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more38 min
Apr 26, 8:42 PM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more3 hr
Apr 26, 8:46 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more3 hr
Apr 26, 8:47 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Pulaski43 min
Apr 26, 9:17 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline43 min
Apr 26, 9:21 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White28 min
Apr 26, 9:27 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp33 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more47 min
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White39 min
Apr 26, 9:58 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike47 min
Apr 26, 10:57 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln48 min
Apr 26, 11:00 PM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more6 hr
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe42 min
Apr 26, 11:29 PM CDTTornado WarningLZKDesha, Drew31 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew48 min
Apr 27, 12:00 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe30 min
Apr 27, 4:39 AM CDTSpecial Weather StatementLZKJefferson46 min
Apr 27, 5:00 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita45 min
Apr 27, 5:10 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 7 more3 hr
Apr 27, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff28 min
Apr 27, 5:34 AM CDTSpecial Weather StatementLZKLonoke46 min
Apr 27, 5:43 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln62 min
Apr 27, 5:47 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita43 min
Apr 27, 6:05 AM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline40 min
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln48 min
Apr 27, 6:30 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita45 min
Apr 27, 6:38 AM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline37 min
Apr 27, 6:41 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more49 min
Apr 27, 6:45 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 27, 6:55 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski35 min
Apr 27, 7:05 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln40 min
Apr 27, 7:23 AM CDTSpecial Weather StatementLZKPrairie32 min
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more47 min
Apr 27, 7:44 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln46 min
Apr 27, 7:51 AM CDTFlash Flood WarningLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln2 hr
Apr 27, 8:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew30 min
Apr 27, 9:02 AM CDTSpecial Weather StatementLZKArkansas43 min
Apr 27, 9:02 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan28 min
Apr 27, 9:05 AM CDTSpecial Weather StatementLZKDesha, Drew45 min
Apr 27, 9:31 AM CDTSevere Thunderstorm WarningLZKJohnson29 min
Apr 27, 9:55 AM CDTSpecial Weather StatementLZKMonroe30 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 1 more52 min
Apr 27, 10:11 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more9 hr
Apr 27, 10:29 AM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy31 min
Apr 27, 10:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more2 hr
Apr 27, 10:59 AM CDTAreal Flood WarningLZKBaxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more5 hr
Apr 27, 11:02 AM CDTSpecial Weather StatementLZKSearcy43 min
Apr 27, 11:20 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone25 min
Apr 27, 11:24 AM CDTSpecial Weather StatementLZKDesha, Drew46 min
Apr 27, 11:36 AM CDTSevere Thunderstorm WarningLZKDesha24 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Stone50 min
Apr 27, 11:44 AM CDTSpecial Weather StatementLZKIndependence, Sharp46 min
Apr 27, 11:49 AM CDTSpecial Weather StatementLZKVan Buren46 min

Nearby

River Flood Warnings in Arkansas, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.